# SDR SWAA2022022318669

- Difficulty date: September 12, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SCUFF PLATE IS CRACKED / ACCOMPLISHED REPAIR TO AFT CARGO BAY AFT SCUFF PLATE PER EA 1-A53-2076 REV 11.
